I have been facing unbearable problems like weakness, fatigue, joint pain, fluctuating weight gain and weight loss, terrible digestion issues, swelling of the stomach, bone ache and inability to manage daily activities(stand, walk, sit on the floor) for the past 7 years with the condition deteriorating gradually. I used to just eliminate raw food whenever I visited the restroom and constantly burped, felt full always etc. I was immensely tested for gastrointestinal problems(endoscopy, colonoscopy, gastric emptying etc) but nothing significant turned up. I was tested for celiac, crohn's and other gastro disorders/diseases but all turned out negative. I had taken some proton pumping pills, digestion enabling pills etc and relatively my bowel movements have been better now.
Throughout my blood count (Hgb), Calcium, MCV, HCT, MCH, TSH would always be a little lesser than acceptable levels. I was on Levothyroxine for a few months and my thyroid levels are normal now, but my symptoms remain. Very recently I was told that my Vitamin D in blood is really low (6, where the normal range is 25-75). I have been given Vitamin D supplements now. I am still feeling too tired, finding it troublesome to walk, too much sweating and hot flashes in the night, morning weakness, terrible bone ache etc. I do not know why I have been facing these problems. Please help me out!
I am very sorry about all the problems you have been going through. I am also severely Vitamin D deficient and have had/still have many of your same complaints. I was placed on a weekly prescription Vitamin D. I was told, if the cause of my symptoms are due to the Vitamin D deficiency, it could take several months (3 to 9 months depending on the symptom), before I see improvement. From what I can read through this website I believe that to be true. How long have you been taking supplements? Are you taking a daily supplement or the weekly prescription? There is a lot of debate on what is better in terms of type of supplements. There are two types of Vitamin D and one is said to be absorbed better than the other. I would encourage you to do your research to see what might be best for you. I am always leery about getting my information from a site that sells "the cure." A place that I have found a lot of good information is
as well as reading through posts from others on this site. I wish you luck. Hopefully, several months from now we will come across each other again and be able to say that we see some improvement in our health and well being.
Yes, I agree with gadgetsmidnight " Do Your Homework"
This is all about you and only you and your body. It's absolutely awesome as to how I feel now vs. May/09. Your experience was mine also, plus more listed below. In order for your body to get to the point it is now, which is Vit.D deficient; with what that incompasses is everything your going through plus more. There is hope and a ray of sunshine for you providing you follow through on your behalf, nutritionally.
When Doc sent me my blood work results & script for 50,000 IU's of VitD-3 take once a wk. for 8 wks. I sat back and did some homework. I just don't fill a script because a Doctor said to. With a song in my heart and a smile just as big; I no longer go through everything you've written. Please keep in mind I do have other maladies which were exaserbated by Vit.D deficiency. Below is what I experienced~It's not to say you will. If you read something I've written then you know your not off your rocker.
Along with the feeling of not getting enough oxygen, anxiety attacks, mood swings, visual changes,Nystagmus (eyes wiggle right to left quickly & uncontollable), Tinnitus-(chronic ringing ect. in the ears), easily frustrated, anger, aggitation, no patience, inability to focus or concentrate, brain fog, loss of balance, corrdination, hot and cold flashes,sweats, hot & cold intollerance, nausea, dizziness,odd headaches, loss of verbage, inability to be in sun at anytime of day regardless of how long, muscle spasms, hair loss, no energy, unexplained muscular aches and pains,unexplained charlie horses from neck to bottom of feet, deep bone & joint pain,I felt as if I was anemic, short & long term memory loss, insomnia, chronic fatigue, bladder & bowel problems, anything touching the skin from a breeze to clothing even water from the shower was painful, emotional roller coaster. Hypersensitive to sound, taste, visual,etc. Signs of paranoia, unrealisic fear. startling easily & ready to jump at what caused me to be startled. Surges of adrenaline that took to long to come down from. I'd noted a difference in the absorbtion rate of particular medications.
The above occured without rhyme or reason enough so I've had to stop driving. Making important desision etc.
I questioned, why is my body doing all this? Therefore upon my request~ Doc did a Vitamin check ~ Yes, Doc was surprized.
I also requested blood work followup after 4mos. so I could see if my body was absorbing the Vit-D3 and the morning sunshine I went out to get physically. If it hadn't moved up any I'd then have other issues to look into. The blood work is showing slow and sure increase. It's been almost a year this upcoming May. I know by the way I feel I am on the right track along with working with my Doc through the various tests.
As you do your homework you'll probably come out with an AAahh-Haaa moment or connection to quite a few obsticle you maybe having. Your wellness will not occur overnight.
I send wellness wishes
Please, keep in mind the numbers that the FDA says a person should fall under is really a guest-a-mit. Your body may require more to be at it's optimium efficiency.
Vitamin B12 deficiency is possible and rarely tested for. Some cannot absorb the vitamin and rely on shots when these kind of symptoms with no diagnosis point to it. Take a shot at your docs office once a week for a month, then monthly. You may be very surprised. It is cheap and you cannot overdose. Have them take a blood test for B12 and folate before your first shot and regardless of result, take a shot anyway. The test is not very reliable.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.